# SDR SWAA2015102145188

- Difficulty date: September 12, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,160 hours, 49,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545773
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM EXTERNAL SKIN PANEL DELAMINATED AT BS 663.75, AT LOWER FUSELAGE.  R & R PANEL IAW SRM.
